# SDR SIMA20141223003

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 28,709 hours, 24,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIP LIGHT INOPERATIVE.  R & R FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-500-12.  OPERATIONS CHECKED GOOD.
